# SDR 5APR577Y7

- Difficulty date: April 17, 2009
- Submitted: April 23, 2009
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N591AF
- Make and model: Pilats PC1245
- Aircraft serial: 591
- Aircraft time: 3,628 hours, 3,361 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,537 hours, 3,284 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3418 · Stall Warning System
- Part: Servo
- Part number: 9786111103
- Part serial: 1218
- Condition: Sticking
- Location: Stick Pusher
- Part time: 2,824 hours, 1 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING STICK PUSHER SYSTEM FUNCTIONAL CHECK DURING AND ANNUAL INSPECTION; DISCOVERED THAT THE STICK PUSHER SERVO (PN 978.61.11.103, AND  PN 501-1684-04) WOULD NOT FULLY DISENGAGE DURING THE INTERRUPT PORTION OF THE CHECK, NOT ALLOWING "FREE" MOVEMENT OF THE CONTROL YOKE IN THE PITCH AXIS. REMOVED AND REPLACED THE STICK PUSHER SERVO TO CORRECT THE DISCREPANCY.
